RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2000, Volume 36, Number 4, Pages 563–565 (Mi de10145)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

Investigation of a spectral problem for the Helmholtz operator on the plane

E. M. Karchevskii, S. I. Solov'ev

Kazan State University

Full text: PDF file (558 kB)

English version:
Differential Equations, 2000, 36:4, 631–634

Bibliographic databases:

UDC: 517.956.227
Received: 23.03.1999

Citation: E. M. Karchevskii, S. I. Solov'ev, “Investigation of a spectral problem for the Helmholtz operator on the plane”, Differ. Uravn., 36:4 (2000), 563–565; Differ. Equ., 36:4 (2000), 631–634

Citation in format AMSBIB
\Bibitem{KarSol00}
\by E.~M.~Karchevskii, S.~I.~Solov'ev
\paper Investigation of a spectral problem for the Helmholtz operator on the plane
\jour Differ. Uravn.
\yr 2000
\vol 36
\issue 4
\pages 563--565
\mathnet{http://mi.mathnet.ru/de10145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1814502}
\transl
\jour Differ. Equ.
\yr 2000
\vol 36
\issue 4
\pages 631--634
\crossref{https://doi.org/10.1007/BF02754261}


Linking options:
  • http://mi.mathnet.ru/eng/de10145
  • http://mi.mathnet.ru/eng/de/v36/i4/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Karchevskii, S. I. Solov'ev, “Existence of eigenvalues of a spectral problem in the theory of dielectric waveguides”, Russian Math. (Iz. VUZ), 47:3 (2003), 75–77  mathnet  mathscinet  zmath
    2. E. M. Karchevskii, “Spektralnye zadachi teorii dielektricheskikh volnovodov”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2008, 113–126  mathnet  zmath  elib
    3. V. S. Zheltukhin, S. I. Solovev, P. S. Solovev, V. Yu. Chebakova, “Vychislenie minimalnogo sobstvennogo znacheniya nelineinoi zadachi Shturma–Liuvillya”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 155, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2013, 91–104  mathnet
    4. V. S. Zheltukhin, S. I. Solovev, P. S. Solovev, “Approksimatsiya naimenshego sobstvennogo znacheniya nelineinoi zadachi Shturma–Liuvillya”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2015, 40–54  mathnet  elib
  • Number of views:
    This page:74
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021